Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 54, No. 4, pp. 431-440 (1997)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Some Remarks on Tardiff's Fixed Point Theorem on Menger Spaces

Emilian Parau and Viorel Radu

West University of Timisoara, Faculty of Mathematics,
Bv. V. Pârvan, No.4, 1900 TIMISOARA - ROMANIA
E-mail: radu@tim1.uvt.ro

Keywords: Menger spaces; fixed point theorems.

Classification (MSC2000): 60E54

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1997 Sociedade Portuguesa de Matemática
© 1997–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition